Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 5 found articles
 
 
  On the linearization of systems of conservation laws for fluids at a material contact discontinuity
 
 
Title: On the linearization of systems of conservation laws for fluids at a material contact discontinuity
Author: Godlewski, Edwige
Olazabal, Marina
Raviart, Pierre-Arnaud
Appeared in: Journal des mathematiques pures et appliquees
Paging: Volume 78 (1999) nr. 10 pages 30 p.
Year: 1999
Contents:
Publisher: Elsevier, Paris
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 5 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands